# SDR COEA2017081007816

- Difficulty date: August 10, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: S5287660800201
- Condition: Corroded
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT NLG DOOR MIDDLE FITTING HAS CORROSION.   REPLACED THE FITTING.
